Theory of Computing Systems

, Volume 36, Issue 6, pp 655–661 | Cite as

Asymmetric Communication Protocols via Hotlink Assignments

Article

Abstract

We exhibit a relationship between the asymmetric communication problem of Adler and Maggs and the hotlink assignment problem of Bose et al. By generalizing previous results on the hotlink problem and then exploiting this relationship we present a new asymmetric communication protocol with different performance bounds than previous protocols.

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.School of Computer Science, Carleton University, 1125 Colonel By Drive, Ottawa, Ontario, K15 5B6Canada
  2. 2.Department of Mathematics and Computer Science, Wesleyan University, Wesleyan Station, Middletown, CT 06459USA
  3. 3.School of Computer Science, McGill University, Montreal, Quebec H3A 2A7Canada

Personalised recommendations